Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 4, Pages 795-802
http://dx.doi.org/10.1155/S0161171283000678

A scalar geodesic deviation equation and a phase theorem

1Department of Mathematics, Imperial College, London SW7 2AZ, UK
2Department of Mathematics, Auburn University, Alabama 36849, USA
3Department of Mathematics, Chelsea College, University of London, 552, King's Road, London SW10 OUA, UK

Received 23 September 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Choudhury, P. Dolan, and N. S. Swaminarayan, “A scalar geodesic deviation equation and a phase theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 795-802, 1983. https://doi.org/10.1155/S0161171283000678.